Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is it normal to have complete lack of fetal movement after taking betnasol injection for cervix dilation?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
I have been noticing a complete lack of fetal movement this night after intake of betnasol injection this night 3ml ..i had one 3 ml early this morning and the fetus was active during day..i am 31 weeks pregnant with gestational diabetes and take insulin everyday. I was advised betsanol after noticing cervix dilation and some brown discharge.should i rush to hospital now?
Posted Fri, 3 Jan 2014 in Pregnancy
Answered by Dr. Monika Choudhary 4 hours later
Brief Answer: get evaluated by a gynecologist and plan Detailed Answer: Hi XXXXX Welcome to healthcare Magic! Yes, this absence of ftal movement is a hard finding and may be indicative of threat to fetus hence you should be in the hospital and get evaluated by a gynecologist as soon as possible. You must get cardiotocography of fetus, if this monitoring indicates then uour doctor will get focussed ultrasound of abdomen. The problem is not associated with the steroid injection but it is due to the back ground problem I hope the advise would be informative and useful for you. Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor